# SDR DL72S002173

- Difficulty date: November 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- Aircraft time: 64,875 hours, 49,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Exit Light
- Component: Light Assy, 1000677
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY/ BATTERY PACK P/N 334701743, S/N OFF 4833, S/N ON 8676.
